My daughter just had the chicken pox shot 10 days ago, for the last 3 days she has ran a 103 fever. Today i noticed small spots on her stomach. could this ne the chicken pox? I guess they say some will get it from the vaccination? Any with advice?? Thanks!!Answer Question
Answer by dedicatedrider at 3:12 PM on Dec. 13, 2008
Answer by kaycee14 at 3:57 PM on Dec. 13, 2008
Answer by dustbunny at 6:47 PM on Dec. 13, 2008
Answer by KnoxvilleDoula at 8:19 PM on Dec. 13, 2008
Answer by Pauline3283 at 9:06 AM on Dec. 14, 2008
Answer by Autumn22 at 7:10 PM on Dec. 14, 2008
Answer by Autumn22 at 7:12 PM on Dec. 14, 2008
Answer by KnoxvilleDoula at 8:29 PM on Dec. 14, 2008
I nicely disagree that none of us would know this other than the makers of the vaccine -- which is why it needs to be reported.
It should be reported to show how ineffective vaccines really are but I digress.
Disagree all you want, it's listed on the insert as a possible side effect. From the CDC's web site- While no vaccine is 100% effective in preventing disease, the chickenpox vaccine is very effective: about 8 to 9 of every 10 people who are vaccinated are completely protected from chickenpox. If a vaccinated person does get chickenpox, it is usually a very mild case lasting only a few days and involving fewer skin lesions (usually less than 50), mild or no fever, and few other symptoms.
Answer by Pauline3283 at 11:30 PM on Dec. 14, 2008
Answer by Anonymous at 4:58 PM on Dec. 15, 2008